# SDR DALA2021030101173

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 52,980 hours, 22,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 AISLE CEILING EMERGENCY LIGHTS ARE INOPERATIVE AT 1DC AND 29ABC. MAINTENANCE FOUND LOOSE GROUND WIRE AT GREEN BLOCK 12 AND RESECURED AT 29ABC AND RELAMPED EMERGENCY LIGHTS AT 1DC. SYSTEM OPERATION IS NORMAL. (LP 7201661)
